# SDR DL757081456

- Difficulty date: October 16, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N545111
- Condition: Corroded
- Location: Bs 1500-1508
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON INTERCOSTAL SURFACE AND AT LOWER ANGLE AROUND FASTENERS AT STA 1500-1508 RBL 4.  BLENDED CORROSION ON INTERCOSTAL, BLEND EXCEEDED ALLOWABLE LIMITS.  REMOVED AND REPLACED INTERCOSTAL IAW DELTA SRM 51-40-02.
